# SDR UIEA2018010200001

- Difficulty date: January 1, 2018
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,373 hours, 17,481 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8021709
- Part serial: 131218
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE PRV SATUS MESSAGE.  OPS THE RT ENGINE PRV MANUALLY SEVERAL TIMES,  CHECKED PRVC SOLENOID,  OPS OK,  AND CHECKED MUSCLE AIR LINE INTEGRITY, NO LEAKS NOTED.   VALVE OPERATED NORMALLY WITH REVERSE FLOW.  RAN THE RT ENGINE AS REQUIRED,  PRV OPERATED NORMAL IAW AMM 36-11-18,  AND 71-00-00.  OK FOR SERVICE. REMOVED AND REPLACED THE RT ENGINE PRV VALVE IAW AMM 36-11-18, OPS CHECKED NORMAL IAW AMM 71-00-00.
